# SDR P5CA0300967

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 2 & 4
- Stage of operation: TX
- How discovered: V
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

ON TAXI, NOTED NR 2 & 4 GENERATOR SHOWED NO KW'S AND NO VOLTAGE FREQUENCY.  ALSO, NR 3 CSD LIGHT ON FLIGHT ENGINEER'S PANEL - READ ANNUNCIATOR.  SERVICED NR 2 & 4 CSD'S.  RAN ENGINES AND DISCONNECTED NR 2 & 4 CSD'S.  RECONNECTED NR 2 & 4 CSD'S.  RE-RACKED GCU AND BPCU.  CHECKED VOLTS AND OHMS ON CONNECTOR TO AC VOLTMETER PANEL, ALL CHECKS SATISFACTORY.  DMI CLEARED.
